# SDR ASOA201001242

- Difficulty date: August 23, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ANCHOR FITTING HAS CORROSION.  R & R SERRATED SHIM PLATE IAW AMM 52-11-17.
